# SDR SWAA2016062753213

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 47,288 hours, 22,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048601
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  R&R LIGHT ASSEMBLY PER AMM.
